# SDR CALA0800939

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 28,878 hours, 15,283 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 400 LEFT SIDE FRAME IS CRACKED AT AIR CONDITIONING (AC) SUPPORT BRACKET BETWEEN STRINGER'S 8L AND 9L.  REPAIRED FRAME 400 LT PER EA 5310-04498 BETWEEN STR 8L AND 9L.
